# SDR SWAA012162

- Difficulty date: July 30, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 59,712 hours, 64,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610978
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY EXIT DOOR LIGHTS INOP, BOTH AFT EXTERIOR LIGHTS.  REMOVED AND REPLACED LIGHT BATTERY PACK PER MM.
